# SDR A6WA202002247196

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031166
- Condition: Chafed
- Location: Rt Aileron Le
- Component: Aileron, Cndair, CRJ
- Component part number: 601R130002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER LEADING EDGE SKIN IS CHAFFED.  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED LEADING EDGE SKIN IAW CRJ200 SRM 51-42-06 AND AWAC SUPPLEMENT 13-055B.
